Skip to content
My WebMD Sign In, Sign Up
constant stomach pain
avatar
An_249665 posted:
I had GERD 3 years ago, was treated with Prilosec and carafate, and it went away. Unfortunately it just came back, and I am in a lot of pain. My GP put me on Prilosec. I have been on it for 4 weeks now, and I was doing really well, and then about 3 days ago it seemed like it just stopped working, and my symptoms came back. I was just sent for an H. Pylori breath test, and was put on carafate along with the Prilosec. My question is, "has anyone had symptoms abate, only to have them return while on treatment?" Thank you!
Reply
 
avatar
lo1auren responded:
definitely. Gerd for me comes in waves randomly, even if I am on my medication.


Spotlight: Member Stories

Hi, my name is Brittany and I'm 21 years old. I was diagnosed with Fibromyalgia earlier in 2012 and have had back/neck alignment problems since I ...More

Helpful Tips

H-Pylori causing Gerd symptoms!
Everyone who has GERD symptoms should be tested for H-Pylori. H-Pylori is a bacteria that grows in an acid stomach. I suffered for 10 years ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.